Skip to main content
Log in

Homomorphisms of ternary rings

  • Published:
Monatshefte für Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature

  1. Ore, O.: Equivalence relations, Duke Journ.9, 573–627 (1942).

    Google Scholar 

  2. Hall, M.: Projective planes, Trans. Amer. Math. Soc.54, 229–277 (1943).

    Google Scholar 

  3. Kiokemeister, F.: A theory of normality for quasi-groups, Amer. Journ. Math.70, 99–106 (1948).

    Google Scholar 

  4. Skornjakov, L. A.: Homomorphisms of projective planes andT-homomorphisms of ternars (in russian), Matem. sbornik43, 285–294 (1957).

    Google Scholar 

  5. Bruck, R. H.: A survey of binary systems, Berlin-Göttingen-Heidelberg 1958.

  6. Boruvka, O.: Grundlagen der Gruppoid- und Gruppentheorie, Berlin 1960.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Havel, V. Homomorphisms of ternary rings. Monatshefte für Mathematik 70, 223–228 (1966). https://doi.org/10.1007/BF01305302

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01305302

Keywords

Navigation